# SDR CA971015013

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Start Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NR1 START VALVE LIGHT CAME ON, AIRCRAFT RETURNED. FOUND WIRES CHAFED AT PRESSURE SWITCH. REPAIRED
